Remarks on the quantum Bohr compactification

Daws, M (2013) Remarks on the quantum Bohr compactification. Illinois Journal of Mathematics, 4 (4). 1131 - 1171. ISSN 0019-2082



  • Daws, M
Copyright, Publisher and Additional Information: © 2013, University of Illinois at Urbana-Champaign. This is an author produced version of a paper published in Illinois Journal of Mathematics.
Keywords: math.FA; math.OA; Primary 43A60, 46L89, Secondary 22D25, 43A20, 43A30, 43A95, 47L25
  • Published: 4 July 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Mar 2015 10:45
Last Modified: 31 Jan 2018 21:47
Status: Published
Publisher: University of Illinois at Urbana-Champaign
Related URLs:

Share / Export